# SDR ASAA9640057

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100022601
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE AFT THREE EMERGENCY EXIT FLOOR TRACKS LIGHTS WERE FOUND INOPERATIVE.  REPLACED AFT FLOOR LIGHT ASSEMBLIES AND LIGHTS OPERATED NORMALLY.  (X)
